# SDR DALA2014071004029

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1395, FORWARD BULKHEAD WEB CORRODED BETWEEN LONGERONS 29 AND 30R.  REMOVED CORROSION.  COMPLIED WITH ERA 526006-14, REV O.
